It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Smoking Cessation Board Index
Pages: 1Showing 1 - 16 of 16 for split pills chantix. (0.041 seconds)


... Thanks steno, that helped. I did end up splitting the pills in half and just not taking the other half. ... (41 replies)
Chantix doseage
Jun 18, 2007
... I positively love being on only one milligram per day, split in half. But if you do this, check with your doctor and do it slowly! ... (2 replies)
Chantix
May 25, 2007
... at you should read about, be aware of and have a plan of action to address if they're moderate. Vivd dreams and nausea are affecting me the most. I'm having to split my pills in half and take them four times a day instead of one pill twice a day. ... (161 replies)

Chantix Help
May 24, 2007
... Hi all. I just heard about Chantix this morning. ... (1 replies)
... not stop the nausea, but it cut it in half and only lasted a short while. So I was able to continue with the Chantix. A lot of people on the board have cut their pills in half. ... (37 replies)
... were split in half. ... (17 replies)
... Rash is listed as one of the less common side effects. If it was me I would split a pill in half and take twice a day for a few days and see how it goes. ... (37 replies)
... I have been quit smoking for 6 months 1 week and 5 days. I used the Chantix for 12 weeks. I had my last cigarette on August 14, 2006. How long have you been quit? ... (37 replies)
Through the haze
Jul 19, 2007
... I never have taken a full dose,I have always split the pills in half and take them 2 times a day and I try to take them the same time of day. ... (8 replies)
... Split the pills in half and take a half four times a day instead of a whole one twice a day. ... (8 replies)
... Hi, Justme :wave: I'd posted a bit of an update down below, but I just wanted to thank you for your post! Yeah, I'm dealing with some side effects, but not like DH. I'm having trouble with severe nausea if I don't split the pills in half; very, very vivid dreams (this I like :D ); postnasal drip; a dull headache that's been there since I started the first pill; lack of... (9 replies)
... were split in half. ... (1 replies)
... Right, you take the last eight pills, split them in half, and nurse them along for the following 11 days. ... (7 replies)
Absolutely Nasty
Mar 13, 2007
... lly yours will only manifests as irritability only. I would hang tough a couple of days to see if your body readjusts. If not, I've read a few posts where they split the pills and take smaller doses throughout the day to alleviate their symptoms. I hope you don't get discouraged. ... (3 replies)
... When you start on the blue pill, the dosage will be doubled and the side effects may be too much for you. I split the pills in half and took them 4 times a day to lessen the side effects for me. It helped, but did not eliminate them. ... (4 replies)
So upset
Feb 23, 2007
... I would recommend you give the Chantix a chance. I have been a heavy smoker for over 55 years and could never quit. Chantix has been a miracle for me. I did have nausea and some headaches in the beginning. The headaches disappeared in the second week. ... (19 replies)




Pages: 1

All times are GMT -7. The time now is 10:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!